一类非自治SIRS传染病模型的持久性与灭绝性研究(英文)  被引量:6

On The Persistence and Extinction for a Non-Autonomous SIRS Epidemic Model

在线阅读下载全文

作  者:夏米西努尔.阿布都热合曼 滕志东[1] 

机构地区:[1]新疆大学数学与系统科学学院,新疆乌鲁木齐830046

出  处:《生物数学学报》2006年第2期167-176,共10页Journal of Biomathematics

基  金:Supported by The National Natural Science Foundation of P.R. China (10361004)The Major Project of The Ministry of Education and The Scientific Research Programmes of Colleges in Xinjiang (XJEDU2004I12)

摘  要:本文研究了一类非自治SIRS传染病模型.在比较弱的条件下,我们不仅得到了疾病强一致持续的充分必要条件,还证明了疾病强一致持续与强持续的等价性.本文给出了新的闽值.另外也给出了疾病灭绝的条件.文献[7]中的结论被改进.In this paper a non-autonomous SIRS epidemic model is studied.Under the quite weak assumptions, we not only establish the sufficient and necessary conditions of the uniformly strong persistence of the disease, but also prove that the uniformly strong persistence and strong persistence of the disease are each other equivalent. A new threshold is determined. In addition, we also obtain a criterion on the extinction of the disease. A known result given in [7] is improved.

关 键 词:非自治SIRS模型 持续性 灭绝性 疾病 阈值 

分 类 号:O175.14[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象